It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-01-2009, 07:49 PM   #1
Newbie
(female)
 
Join Date: Jan 2009
Location: Atlanta, GA, US
Posts: 2
Betsy122 HB User
Antipsychotics and Chest Tightness

I have been on antipsychotics for six months, first geodon, then seroquel, now abilify. It seems that since I started these, I have experienced an ever-increasing chest tightness. My doctors attributed it to anxiety. I have tried every anti side effect med and anti anxiety med and nothing will stop my chest from getting tighter and tighter. Has anyone else experienced chest tightness with antipsychotics, and if so will it go away if I eventually go off the meds?

Betsy

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Shortness of breath, constant yawning, tight chest rustyangel General Health 16 01-28-2010 04:23 PM
Chest sensation: asthma? anxiety? or what? john319 Asthma 19 08-03-2007 06:35 PM
How do you handle chest tightness? john319 Asthma 6 11-24-2006 03:34 PM
Well I am back! I am now having constant chest tightness again, need advice please Tony1 Heart Disorders 21 08-01-2004 03:49 AM
Still having chest tightness/ symptoms of cad or angina? Tony1 Angina 2 02-26-2004 08:07 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:32 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!